MathSciNet Relay Station
MathSciNet bibliographic data
MR2112430 34K13 (34K20 92D25)
Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. Periodic solutions for a predator-prey model with Holling-type functional response and time delays. Appl. Math. Comput. 161 (2005), no. 2, 637–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement